# SDR ASAA0410507

- Difficulty date: November 8, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6547928
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT OUTBOARD MID FLAP CHAFED AT INBOARD LEADING EDGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOULER IAW SRM.  (M)
